Zur Symmetrisierung von Funktionen auf Sphären.

E. jr. Sperner

Mathematische Zeitschrift (1973)

  • Volume: 134, page 317-328
  • ISSN: 0025-5874; 1432-1823

How to cite


Sperner, E. jr.. "Zur Symmetrisierung von Funktionen auf Sphären.." Mathematische Zeitschrift 134 (1973): 317-328. <http://eudml.org/doc/171988>.

author = {Sperner, E. jr.},
journal = {Mathematische Zeitschrift},
pages = {317-328},
title = {Zur Symmetrisierung von Funktionen auf Sphären.},
url = {http://eudml.org/doc/171988},
volume = {134},
year = {1973},

AU - Sperner, E. jr.
TI - Zur Symmetrisierung von Funktionen auf Sphären.
JO - Mathematische Zeitschrift
PY - 1973
VL - 134
SP - 317
EP - 328
UR - http://eudml.org/doc/171988
ER -

Citations in EuDML Documents

  1. J. M. Coron, The continuity of the rearrangement in W 1 , p ( )
  2. M. Ashbaugh, Howard A. Levine, Inequalities for Dirichlet and Neumann eingenvalues of the laplacian for domains on spheres
  3. Adele Ferone, Roberta Volpicelli, Minimal rearrangements of Sobolev functions : a new proof
  4. Antoine Ehrhard, Inégalités isopérimétriques et intégrales de Dirichlet gaussiennes
  5. Pierre Bérard, Daniel Meyer, Inégalités isopérimétriques et applications
  6. Talenti, Giorgio, Inequalities in rearrangement invariant function spaces
  7. Guido Trombetti, Metodi di simmetrizzazione nelle equazioni alle derivate parziali

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.